In the first 30 days of recovery i easily took over 250 5mg oxycodone pills. at the end of the first 30 days a headache began and it has not left me to this day it is a 24 hour nightmare however im hoping i have found the cause, rebound headache from the narcodic? .I stopped taking the oxycodone the other day and have not experienced withdrawal symptoms yet. My question is what are the odds this is a rebound and headache and how long until it goes away? the oxy is the only thing that has ever made the headache leave me but im not on it anymore in fear my persistent headache is actually a rebound headache so what are the odds it is? Also if it is how long until a narcotic induced rebound headache goes away? I have tried many headache medications but only oxycodone works to rid my headache temporarily which i believe is a symptom of rebound headache. please Im just hoping my headache isn't permanent.
No responses have yet been posted. Add your response to this question.
- Oxycodone Information for Consumers
- Oxycodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Oxycodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Jan 2010 • 12 answers
Posted 27 Apr 2013 • 1 answer
Posted 23 May 2013 • 4 answers
Posted 21 Jan 2014 • 8 answers
Posted 11 Mar 2016 • 0 answers